# SDR VTZA96158

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- Engine: Garrtt TPE33114HR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 31050131
- Condition: Failed
- Location: Rt Engine
- Part time: 4,978 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IAD/EWR - FLT 6270 - DURING APPROACH AT 1315 HRS ON 4-16-96, SHUT DOWN RT ENGINE DUE TO OIL PRESSURE INDICATION LOST ON APPROACH.  AN EMERGENCY DECLARED AND AIRCRAFT LANDED WITH NO FURTHER INCIDENTS AND ALL PASSENGERS AND CREW SAFE.  MAINTENANCE REPLACED THE REAR BEARING OIL SUPPLY LINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
